POTTERS FIELDS PARK 27 & 28 MAY, 2017

BIENVENIDOS A LA

programme

SATURDAY 27TH MAY

 

MAIN STAGE

Live Music

20.00 Dandaluz

18.00 Virtudes Moreno

16.00 The Jaleo’ Jazz

14.30 Dance Show

 

DANCE FLOOR

13.00 - 17.00 Dance Workshops - All ages & levels

Sevillanas for beginners

Flamenco Clapping

 

LA CASETA

Food & Drink Workshops

Reservations: hola@feriadelondres.com

12.30 Workshop: 'Stitch a Spanish Rose / Borda una rosa española' with Bella Lane (1.5hrs)

14.00 London Paella School (Paella Valenciana)

15.00 Sherry Wines with Angeline Bayly

15.30 Workshop: 'Stitch a Spanish Rose / Borda una rosa española' with Bella Lane (1.5hrs)

17.00 London Paella School (Seafood Paella)

 

 

Children Activities

 

 

SUNDAY 28TH MAY

 

MAIN STAGE

Live Music

18.30 Tomasito

16.30 The Jaleo’ Jazz

15.00 Dandaluz

14.00 Dance Show

 

DANCE FLOOR

13.00 - 17.00 Dance Workshops - All ages & levels

Sevillanas for beginners

Flamenco Clapping

 

LA CASETA

Food & Drink Workshops

Reservations: hola@feriadelondres.com

12.30 Workshop: 'Stitch a Spanish Rose / Borda una rosa española' with Bella Lane (1.5hrs)

13.30 Tasting Session with Spanish Ham Master José Sol

14.30 London Paella School (Black Rice Paella)

15.30 Tasting Session with Spanish Ham Master José Sol

16.00 Workshop: 'Stitch a Spanish Rose / Borda una rosa española' with Bella Lane (1.5hrs)

17.00 London Paella School (Paella Valenciana)

 

 

Children Activities